BibTeX record journals/ccr/KalejaiyeRAPCMMC14

download as .bib file

@article{DBLP:journals/ccr/KalejaiyeRAPCMMC14,
  author    = {Gabriel B. T. Kalejaiye and
               Jo{\~{a}}o A. S. R. Rondina and
               Leonardo V. V. L. Albuquerque and
               Ta{\'{\i}}s L. Pereira and
               Luiz F. O. Campos and
               Raphael A. S. Melo and
               Daniel S. Mascarenhas and
               Marcelo M. Carvalho},
  title     = {Mobile offloading in wireless ad hoc networks: the tightness strategy},
  journal   = {Computer Communication Review},
  volume    = {44},
  number    = {3},
  pages     = {96--102},
  year      = {2014},
  url       = {https://doi.org/10.1145/2656877.2656891},
  doi       = {10.1145/2656877.2656891},
  timestamp = {Tue, 06 Nov 2018 12:51:52 +0100},
  biburl    = {https://dblp.org/rec/journals/ccr/KalejaiyeRAPCMMC14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics